Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On support points of the class $ S^0(B^n)$

Author: Sebastian Schleißinger
Journal: Proc. Amer. Math. Soc. 142 (2014), 3881-3887
MSC (2010): Primary 32H02
Published electronically: July 16, 2014
MathSciNet review: 3251727
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider support points of the class $ S^0(B^n)$ introduced by G. Kohr and prove that, given a normalized Loewner chain $ f(z,t)$ such that $ f(\cdot ,0)$ is a support point of $ S^0(B^n),$ all elements of the chain are support points of $ S^0(B^n).$ Also, we prove a similar result for Loewner chains that come from the Roper-Suffridge extension operator.

References [Enhancements On Off] (What's this?)

  • [ABFW] Leandro Arosio, Filippo Bracci, and Erlend Fornaess Wold, Solving the Loewner PDE in complete hyperbolic starlike domains of $ \mathbb{C}^N$, eprint arXiv:1207.2721.
  • [AL92] Erik Andersén and László Lempert, On the group of holomorphic automorphisms of $ {\bf C}^n$, Invent. Math. 110 (1992), no. 2, 371-388. MR 1185588 (93i:32038),
  • [GHKK12] Ian Graham, Hidetaka Hamada, Gabriela Kohr, and Mirela Kohr, Extreme points, support points and the Loewner variation in several complex variables, Sci. China Math. 55 (2012), no. 7, 1353-1366. MR 2943779,
  • [GK03] Ian Graham and Gabriela Kohr, Geometric function theory in one and higher dimensions, Monographs and Textbooks in Pure and Applied Mathematics, vol. 255, Marcel Dekker Inc., New York, 2003. MR 2017933 (2004i:32002)
  • [GKP07] Ian Graham, Gabriela Kohr, and John A. Pfaltzgraff, Parametric representation and linear functionals associated with extension operators for biholomorphic mappings, Rev. Roumaine Math. Pures Appl. 52 (2007), no. 1, 47-68. MR 2341607 (2008i:32018)
  • [HM84] D. J. Hallenbeck and T. H. MacGregor, Linear problems and convexity techniques in geometric function theory, Monographs and Studies in Mathematics, vol. 22, Pitman (Advanced Publishing Program), Boston, MA, 1984. MR 768747 (86c:30016)
  • [Koh01] Gabriela Kohr, Using the method of Löwner chains to introduce some subclasses of biholomorphic mappings in $ {\bf C}^n$, Rev. Roumaine Math. Pures Appl. 46 (2001), no. 6, 743-760 (2002). MR 1929522 (2003h:32022)
  • [Wer59] John Wermer, An example concerning polynomial convexity, Math. Ann. 139 (1959), 147-150 (1959). MR 0121500 (22 #12238)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32H02

Retrieve articles in all journals with MSC (2010): 32H02

Additional Information

Sebastian Schleißinger
Affiliation: Department of Mathematics, University of Wuerzburg, 97074 Wuerzburg, Germany

Received by editor(s): August 21, 2012
Received by editor(s) in revised form: November 26, 2012, and December 3, 2012
Published electronically: July 16, 2014
Communicated by: Franc Forstnerič
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society